# SDR UALA2012091305169

- Difficulty date: September 11, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,162 hours, 14,372 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING SLIDE EICAS MESSAGE DISPLAYED MOMENTARILY.   INSPECTION DOOR COMPARTMENT FOR FAIR, NO ANOMALIES.  SQUIB CHECK GOOD.  CHECKED DOOR SECURITY.
